1 Week In - Help

Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.

Where are you from (country)? Australia

How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?) Googling symptoms

What is your current age, height, weight? 22, 6"0, 83kg

What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)? Finasteride

What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)? Topical Foam 7% minoxidil, 0.1% finasteride, 2 pumps twice a day

What condition was being treated with the drug? Hairloss

For how long did you take the drug (weeks/months/years)? 6 weeks

How old were you, and WHEN (date) did you start the drug? 22 February 24

How old were you when you quit, and WHEN (date) did you quit? 22 April 11

How did you quit (cold turkey or taper off)? Cold Turkey

How long into your usage did you notice the onset of side effects? A month

What side effects did you experience that have yet to resolve since discontinuation? Anxiety, panic attacks, ED, frequent urination

Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.

Sexual
Loss of Libido / Sex Drive
Erectile Dysfunction
Complete Impotence
[x ] Loss of Morning Erections
[ x] Loss of Spontaneous Erections
[x ] Loss of Nocturnal Erections
Watery Ejaculate
[x ] Reduced Ejaculate
Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility

Mental
[x ] Emotional Blunting / Emotionally Flat
[ x] Difficulty Focusing / Concentrating
Confusion
[ x] Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
[x ] Lack of Motivation / Feeling Passive / Complacency
[ x] Extreme Anxiety / Panic Attacks
[ x] Severe Depression / Melancholy
Suicidal Thoughts

Physical
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Pain
Testicular Shrinkage / Loss of Fullness
[x ] Genital numbness / sensitivity decrease
Weight Gain
Gynecomastia (male breasts)
Muscle Wastage
[x ] Muscle Weakness
Joint Pain
Dry / Dark Circles under eyes

Misc
Prostate pain
[x ] Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
[ x] Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Hearing loss
Increased hair loss
[x ] Frequent urination
Lowered body temperature

Other (please explain)

What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug? None

If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)? None

Anything not listed in the above questions you’d like to share about your experience?

Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.

Hi All, I have been on this forum for the last few days and I’d really like some advice. I was taking a topical foam as mentioned above for six weeks. Roughly a week before stopping the foam I experienced panic attacks and horrible anxiety. On the day I stopped the foam, I suffered Erectile disfunction and frequent urinaion without much coming out. Things haven’t changed much… I feel like I can’t control my pelvic floor and get a tingling feeling in the tip of my penis after both ejaculating and peeing. I also have no appetite and my muscles feel very weak. I feel like alot of these symptoms could be caused by the anxiety and not vice versa?

I’m only a week into this but would love some advice about some coping mechanism and the likelihood I will improve and advice for things to look out for over the next few months

how are you brother? any update you can give?

How are you now? an update will help us all, thanks!